Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

Yeast rash on 8 week old girl

(1 Post)
Viagrafalls Sat 15-Oct-11 13:09:19

I have a baby girl that has a rash on her face and neck that the doctor prescribed Daktarin for yesterday, we had a big dose of anti-biotic when she was born due to complications but after using it yesterday evening and this morning it just looks angrier and redder and like it has spread on to her face. Is it possible that it would get worse before it gets better or does this sound like it may be that she is sensitive to the cream? I'm very confused what to do re applying it again. It doesnt seem to be causing her any discomfort but it looks horrible! Thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now